On the ideal extensions in ordered semigroups.
Semigroup forum, Tome 53 (1996) no. 2, pp. 63-71
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1996__53_2_135470,
author = {Xiang-Yun Xie and Ming-Fen Wu},
title = {On the ideal extensions in ordered semigroups.},
journal = {Semigroup forum},
pages = {63--71},
year = {1996},
volume = {53},
number = {2},
zbl = {0848.06012},
url = {http://geodesic.mathdoc.fr/item/SF_1996__53_2_135470/}
}
Xiang-Yun Xie; Ming-Fen Wu. On the ideal extensions in ordered semigroups.. Semigroup forum, Tome 53 (1996) no. 2, pp. 63-71. http://geodesic.mathdoc.fr/item/SF_1996__53_2_135470/